# SDR 00FDEA00460

- Difficulty date: July 18, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Chafed
- Location: Lower Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LWR AFT BODY OVERHEAT CAUTION LIGHT ILLUM WITH NR 2 ENG AND 3 BLDS OPEN AND BOTH PACKS ON.  RAN ALL 3 ENG PER JET RUN HDBK FOR 5 MIN, BLDS ON AND NO LEAK FOUND.  FOUND LWR AFT LOOP CHAFING.  REPOSITION LWR LOOP, OPS CHECK NORMAL PER B727-200 JET RUN HDBK.
